# SDR UPS09154708

- Difficulty date: February 13, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Broken
- Location: Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT COMPARTMENT DOOR BROKEN.  LIFE RAFT COMPARTMENT TO REMAIN EMPTY PER NEF 25-70-25-60-08.
